Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A Samelson product and homotopy-associativity


Author: Stephen J. Schiffman
Journal: Proc. Amer. Math. Soc. 70 (1978), 189-195
MSC: Primary 55D45; Secondary 55E15
DOI: https://doi.org/10.1090/S0002-9939-1978-0500934-1
MathSciNet review: 0500934
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A certain Samelson (commutator) product is computed in the homotopy groups of a finite H-space. This result is applied to the study of H-maps in $ {\pi _3}$ of that space, and to the study of multiplications on Lie groups.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55D45, 55E15

Retrieve articles in all journals with MSC: 55D45, 55E15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1978-0500934-1
Article copyright: © Copyright 1978 American Mathematical Society

American Mathematical Society